# SDR 05FDEA04250

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 JACKSCREW FAIRING FUSELAGE GUIDE HOOK FITTING, FUSELAGE SKIN IS GOUGED 1 INCH BELOW.  REPAIRED FUSELAGE SKIN PER SR 27-53-140A.
